# SDR ASAA0510086

- Difficulty date: April 20, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659212
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - AFT CARGO PIT FLOOR SUPPORT CHANNEL ANCHOR NUT HOLES HAVE CORROSION AT BS 847 PLUS 15 INCHES RBL 8.  AFT CARGO PIT FLOOR SUPPORT CHANNEL ANCHOR NUT HOLES CORROSION REMOVED AT BS 847 PLUS 15 INCHES RBL 8 PER B737-200 SRM 53-10-5 FIG 5.  (M)
